MathSciNet Relay Station
MathSciNet bibliographic data
MR2537568 (2010h:37150) 37K10 (37K30)
Dong, Huan-he; wang, xinzeng Lie algebras and Lie super algebra for the integrable couplings of NLS-MKdV hierarchy. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 12, 4071–4077.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement